The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (684 KB) | Metadata | Table of Contents | ZAA summary
Volume 2, Issue 4, 1983, pp. 361–365
DOI: 10.4171/ZAA/72

Published online: 1983-08-31

Quasilineare elliptische Differentialgleichungen zweiter Ordnung in mehrdimensionalen Gebieten mit Kegelspitzen

Erich Miersemann[1]

(1) Universität Leipzig, Germany

We study regularity properties for solutions $u$ of a class of quasilinear elliptic boundary value problems of second order in $n$-dimensional domains with conic vertices. We prove $u \in C^{1, \lambda} \cap H^2$ near the vertex.

No keywords available for this article.

Miersemann Erich: Quasilineare elliptische Differentialgleichungen zweiter Ordnung in mehrdimensionalen Gebieten mit Kegelspitzen. Z. Anal. Anwend. 2 (1983), 361-365. doi: 10.4171/ZAA/72